VOL. 3 · NO. 1 | June 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 3 (1), (June 1979)
No abstract available
Articles
Masaru Takeuchi
Tsukuba J. Math. 3 (1), 1-29, (June 1979) DOI: 10.21099/tkbjm/1496158609
No abstract available
Shoji Kyuno
Tsukuba J. Math. 3 (1), 31-35, (June 1979) DOI: 10.21099/tkbjm/1496158610
No abstract available
Michitaka Hikari
Tsukuba J. Math. 3 (1), 37-50, (June 1979) DOI: 10.21099/tkbjm/1496158611
No abstract available
Tsutomu Sekiguchi
Tsukuba J. Math. 3 (1), 51-58, (June 1979) DOI: 10.21099/tkbjm/1496158612
No abstract available
Yoshio Kimura
Tsukuba J. Math. 3 (1), 59-64, (June 1979) DOI: 10.21099/tkbjm/1496158613
No abstract available
Masaaki Homma
Tsukuba J. Math. 3 (1), 65-74, (June 1979) DOI: 10.21099/tkbjm/1496158614
No abstract available
Koichi Ogiue
Tsukuba J. Math. 3 (1), 75-77, (June 1979) DOI: 10.21099/tkbjm/1496158615
No abstract available
Kiyoshi Shikai
Tsukuba J. Math. 3 (1), 79-89, (June 1979) DOI: 10.21099/tkbjm/1496158616
No abstract available
Ryuji Sasaki
Tsukuba J. Math. 3 (1), 91-107, (June 1979) DOI: 10.21099/tkbjm/1496158617
No abstract available
Haruhisa Nakajima
Tsukuba J. Math. 3 (1), 109-122, (June 1979) DOI: 10.21099/tkbjm/1496158618
No abstract available
Hideo Sato
Tsukuba J. Math. 3 (1), 123-128, (June 1979) DOI: 10.21099/tkbjm/1496158619
No abstract available
Tadahiro Uesu
Tsukuba J. Math. 3 (1), 129-160, (June 1979) DOI: 10.21099/tkbjm/1496158620
No abstract available
Back to Top